MAUDE Adverse Event Report: Drive Medical DeVilbiss 5-liter oxygen concentrator; GENERATOR, OXYGEN, PORTABLE

Drive Medical DeVilbiss 5-liter oxygen concentrator; GENERATOR, OXYGEN, PORTABLE
Model Number 525DS
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving an oxygen concentrator from a device provider's attorney regarding injury from a concentrator fire causing burns to the end user's face and throat.Drive medical is currently investigating the incident, including attempting to inspect the device.An update will be filed if additional information becomes available.

Brand Name
DeVilbiss 5-liter oxygen concentrator
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
Drive Medical
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
Drive Medical
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
+1(516)998-4600
MDR Report Key50587111
Report Number2515872-2026-00026
Device Sequence Number15849707
Product Code CAW
UDI-Device Identifier00885304000846
UDI-Public(01)00885304000846
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number525DS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale